I previously have been taking lortab 10's for over a year now. I tried suboxone a few times in recent months but always resorted back to the lortab. Well a month ago I decided to get a few last suboxone, wein off, and thought I would be fine. Well withdrawals from only 3 weeks of suboxone use starting at only 4 MG's a day and weining to about 1.5 per day are still kicking my ***, although the worst has passed. I hear horror stories from other suboxone users that the withdrawal lasts for weeks. I wonder if anyone has any idea how long withdrawals might last for a shorter term suboxone user, as is my scenerio described above? I am on day 6 and am wondering how long I can expect until I am NORMAL again? Also still interested in the effects of taking an Ultram on day six of my withdrawal from suboxone and hydrocodone... will the ultram set me back in my withdrawal period? Please advise, desperate for information!!!
I think ultram is opiate based, so yes. Are you in serious withdrawal or suffering from the secondary withdrawal symptoms? You should try using clonidine to help, it should alleviate a great deal of the side effects. But I'll warn you, there's no easy way for this, you're going to have some recovery time even with that. There's some threads here, "Amino Acids and recovery" and "nutrition and withdrawal" you should check out.
If you're still really suffering after two weeks, there's a low dose naltrexone therapy I HEAR works very well for restarting your brain chemistry and getting it ticking right.
yes the Ultram will set you back, not a good idea.
Its hard to tell with the sub, since you didn't taper all the way off of it that is why you are having withdrawals. even 1.5 mgs a day is alot when it comes to Sub.. its a strong opiate. I wish i knew what to tell you. I used it short term for 10 days but i tapered down to a half of a mg before stopping so i don't know.. i didn't have any withdrawal from it other than some sweats and chills. I am assuming you didn't go to a doctor for the sub that you did it yourself??
I am past the serious withdrawals... day 2 and 3 killed me, but theses past few days arent easy. The feelings come and go... lethargy, aching body, mild depression. My work suffers a bit from it. Its not enbearable anymore, I only missed two days of work, but I was just wondering when I could see some big relief. I read all these horror stories about 3 weeks and more and it freaks me out!!!
And yeah I guess Ultram wasnt a good idea, should have known. Thoguht it would help my aches and since it was non narcotic and doesnt have acetaminophen or hydrocodone I thought it might not affect my withdrawal time. Stupid me!!! And yes I did it myself. Probably not a smart move there either. I can handle the way I feel, its not unbearable, just wondering when I can expect to get my mind right? I dont handle myself well at work for sure, its mostly in my mind that I am having trouble.. plus the physical pain isnt pleasant. I expected about a week but am unsure...
welcome...i have never done sub,,But kind of sounds like you got it from someone and not a doc with a plan...I would stay away from the ultram, Day 6 is great even though it doesn't seem like it, it will get better...Don't set yourself back with that drug that doc says is not addicting...From what i have read it is as hard as hydro's to get off of.
just keep going, don't go back!!
sucks man, after hearing all the bad stories about suboxone and knowing that I may have set myself back with the ultram, I am seriously considering abandoning my abstenance and taking a weinning off approach with the lortab. Still ahve a refill, I know w/ my wife's help and friends suport I can wein properly. The thought of a setback after what I been through kills me!!! Kills me!!!
listen to fladdict, she knows her stuff...And yes with your wife you can do it...if you have to taper again then do it...You sound like you really want off this...SO this is it...Either go c/t now, or taper again...But now with sub, no experience with that...But if i were you i would bite the bullet now...
And be DONE...
don't get the sript
Only my opinion
OMG---i have found someone that lives 10 minutes from me...How weird is that...But thug stay with us...everyone can help you so much here..
I just can't imagine that you live that close to me...lol
ANYWAY--like i said said stay here and i promise it will help
i am 38 days clean...
Oh my, you are in my boat with me. Hang on. Day 9, which you should be at by now you will be better. It is suboxone withdrawal. I am in a study in my town with Adapt and this is what the dr. told me. It has been awful, high anxiety and depression. Oh it is so good to be coming around to myself again.
Don't take anything else. Hang on, you can MAKE it. TJack
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.